# SDR SWAA2025061775509

- Difficulty date: May 27, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FED UPPER FRAME BS 312 STR 5L CRACKED.  REMOVED DAMAGE ON PASSENGER CABIN FED UPPER FRAME BS 312 STR 5L I.A.W SRM 51-10-02-0G-0 AND M-22-153-01244 CUSTOMER CARD TTG8Q011B7S2.  FINAL RESOLUTION ON TTG8Q011B7S2.
